# SDR 2007UALA04610

- Difficulty date: November 8, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 30,183 hours, 11,504 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S O2 MASK LEAKING. FOUND CREW O2 MASK (FO) WAS NOT PROPERLY STOWED.  RESTOWED FO MASK- NO LEAKING- SERVICED CREW O2 SYSTEM.
